# SDR AALA20101012TUL04

- Difficulty date: October 12, 2010
- Submitted: October 13, 2010
- Operation: Air carrier
- Aircraft: N558AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53088
- Aircraft time: 56,749 hours, 28,881 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pan
- Condition: Cracked
- Location: Window
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD LOWER CORNER OF WINDOW PAN CRACKED STATION 1136 RIGHT SIDE.  CUT OUT CRACKED AREA.  FABRICATED DOUBLER, TREATED, PRIMED, AND INSTALLED DOUBLER PER AARD 53-10-00-25.
